Alert archive / Missouri / Special Weather Statements in 2021
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Jul 10, 2021, 3:32 AM CDT for 5 counties in Missouri; Miami County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 3:32 AM CDT (08:32 UTC)
- Expired
- Jul 10, 2021, 4:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
Counties Miami County, KS, Cass County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 7 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.9
The text
As transmitted.
894
WWUS83 KEAX 100832
SPSEAX
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
332 AM CDT Sat Jul 10 2021
KSZ057-MOZ030>032-037>039-043>045-053-054-100915-
Miami KS-Bates MO-Cass MO-Ray MO-Carroll MO-Johnson MO-Saline MO-
Chariton MO-Lafayette MO-Pettis MO-Henry MO-Jackson MO-
332 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI...SOUTHERN
CHARITON...CASS...NORTHWESTERN HENRY...NORTHERN BATES...NORTHERN
PETTIS...SOUTHERN RAY...SOUTHWESTERN CARROLL...SALINE...LAFAYETTE...
EASTERN JACKSON AND JOHNSON COUNTIES UNTIL 415 AM CDT...
At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hardin to near Kingsville to near Osawatomie.
Movement was east at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Independence, Lee's Summit, Blue Springs, Sedalia, Raymore,
Warrensburg, Marshall, Grain Valley, Harrisonville, Pleasant Hill,
Oak Grove, Richmond, Paola, Odessa, Greenwood, Higginsville,
Lexington, Peculiar, Osawatomie and Louisburg.
This includes Interstate 70 in Missouri between mile markers 19 and
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central, north central and west central Missouri.
LAT...LON 3847 9507 3849 9506 3885 9438 3930 9420
3929 9285 3876 9314 3840 9403
TIME...MOT...LOC 0832Z 271DEG 46KT 3927 9385 3879 9410 3850 9500
$$
LeightonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Jul 10, 12:15 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 10, 12:15 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1215 AM CDT Sat Jul 10 2021
.Discussion...
Issued at 339 PM CDT FRI JUL 9 2021
Message of the Day:
- Heat indices between 100-105 degrees this afternoon in far
eastern KS and far western MO.
- Severe storms are expected tonight.
1) North-central/Northeast MO/Central MO: After 7-8 PM into the
overnight hours. Greatest risk of large hail and a few tornadoes
initially, transitioning to more of a damaging winds and flash
flooding concern.
2) Along/north of I-70: After midnight through about sunrise. Biggest
concerns are damaging winds and flash flooding, but can't rule
out hail and maybe a brief tornado.
- Severe storms are possible Saturday afternoon and evening as
well, mainly along and east of I-35. Damaging winds and flash
flooding will be the main concerns with hail and a tornado or
two possible as well.
Lingering cloud cover this morning hindered temperatures initially,
but with recent clearing and the warm front moving northeast
through the area, we are now seeing temps in the mid 80s to low
90s. Dew points have been rising into the low to upper 70s making
it feel more like 100-105 degrees in eastern KS/western MO, and
around 100 degrees central MO. Take it easy if outside this
afternoon.
The main concern for today is the severe storms expected this
evening into the overnight hours. The warm front draped across the
area from northwest MO to central MO will be the focus at the
surface. Aloft there will be a LLJ ramping up this evening, nosing
right into our area, and a couple of shortwave troughs that move
through the region.
There are essentially two rounds of storms. The first round will be
this evening into the early overnight, mainly for north-central,
northeast, and central MO. Initially these storms will be more
isolated to scattered and discrete with large hail and a few
tornadoes being the main concerns. Damaging straight-line winds
and flash flooding will also be a concern. PWATs are near 2.0
inches so any storm that develops will be very efficient.
Therefore, a flash flood watch is in effect from 7 PM tonight
until 10 AM tomorrow for the northeast corner of our forecast
area.
The second round of storms will be a combination of an MCS moving in
from NE and additional development out ahead of it across northern
MO. This is expected after midnight initially for northeast KS,
northwest MO and and will move south and east through the area.
Along and north of I-70 will be the area with the greatest chance
for severe weather. The main concerns with this round will be
damaging winds and flash flooding. Can't rule out some large hail
and potentially a tornado though either. This complex of storms
will move southeast through the area during the morning hours
Saturday eventually breaking up/moving out.
If we can clear out enough Saturday afternoon and destabilize, which
looks very possible, then we will likely see another round of
severe storms. This time the focus will be the cold front and a
closed low pressure aloft, both moving through the area. A line of
storms is expected to develop along the front and move south and
east Saturday evening. Along and east of I-35 is the area with the
greatest chance for severe weather. The main concerns will be
damaging winds, flash flooding, and potentially a tornado. Even
though this line of storms should not linger long in the area,
this will be the third round of rain in 24 hours for some areas,
so flash flooding could become a big concern. Storms will be
efficient again with high PWATs in the area. The weekend total for
rain looks to be 3-5 inches in north-central/northeast MO, with
1-3 inches of rain everywhere else. Locally higher amounts are
possible as well. This line of storms should exit the area around
12 AM Sunday morning.
Shower and storm chances will linger Sunday and Monday as the low
pressure system essentially gets stopped by high pressure off the
East Coast. It will even retrograde a little before finally
moving northeast Tuesday. We should get a brief break from the
rain, but more shortwave troughs will move through the region next
week, bringing multiple rounds of rain.
&&
.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1208 AM CDT SAT JUL 10 2021
The beginning of the TAFs has a squall line moving southward into
central Missouri with another line of storms moving southeastward
towards NE Kansas and NW Missouri. The northwestern line of storms
will begin to impact the terminals between 8-10Z with gusty winds,
heavy rain, and periods of decreased visibility. Storm chances
will continue through much of the period and could see on-again,
off-again showers and thunderstorms through the afternoon hours.
By the end of the period, we will likely see storm chances winding
down, but could still see some lingering rain showers.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ006>008-
015>017-023>025-032-033.
&&
Discussion...Atkins
Aviation...PietrychaPHazardous weather outlook, Jul 9, 5:08 AM CDT, 22 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 508 AM CDT Fri Jul 9 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 508 AM CDT Fri Jul 9 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Heat index values are expected to reach above 95 degrees for much of the region. Heat indices in far NW MO and NE KS are expected to be near 100F. A complex of strong to severe thunderstorms is forecast to move southward from IA/NE into northwest and central MO overnight Friday into Saturday. There is an enhanced risk of severe storms across northwest and central MO and a slight risk of severe storms encompassing much of the rest of the region. Primary hazards are heavy rain, flash flooding, large hail, and damaging winds. An isolated tornado cannot be ruled out at this time. Showers and thunderstorms are expected to continue through Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will be possible again Saturday, primarily along and south of Interstate 70 on Saturday with heavy rain, flash flooding, and damaging winds the primary hazards. Multiple rounds of heavy rainfall are forecasted across the area with this weekend's system. The heaviest rainfall is forecast to occur across northern Missouri Friday night through the day Saturday. Rainfall totals of 2 to 4 inches with some locally heavier amounts are possible. An additional 1-2 inches of rainfall is possible Saturday evening through Sunday. Flash and river flooding is possible especially if storms train over areas. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jul 9, 11:28 PM CDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1128 PM CDT Fri Jul 9 2021
MOZ016-024-025-032-033-100515-
Macon MO-Chariton MO-Randolph MO-Linn MO-Sullivan MO-
1128 PM CDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...
RANDOLPH...LINN...SOUTH CENTRAL SULLIVAN AND SOUTHERN MACON COUNTIES
UNTIL 1215 AM CDT...
At 1128 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Browning to near Woodlawn. Movement was
southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Moberly, Macon, Brookfield, Marceline, Huntsville, Bevier, Bucklin,
Meadville, Laclede, Clark, Callao, Cairo, Linneus, Browning, New
Cambria, Purdin, Renick, Jacksonville, Clifton Hill and Rothville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CDT for north central
Missouri.
LAT...LON 3925 9232 3925 9237 3978 9337 3987 9336
4014 9318 3966 9230
TIME...MOT...LOC 0428Z 335DEG 19KT 4000 9312 3958 9231
LeightonLocal storm report, Jul 10, 2:06 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND GST ROCKPORT 40.42N 95.52W
07/10/2021 E60 MPH ATCHISON MO LAW ENFORCEMENT
&&
BPLocal storm report, Jul 10, 2:36 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 AM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM TSTM WND GST SAINT JOSEPH AIRPORT 39.77N 94.91W
07/10/2021 M60 MPH BUCHANAN MO PUBLIC
&&
BPSpecial weather statement, Jul 10, 2:51 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
251 AM CDT Sat Jul 10 2021
KSZ057-103>105-MOZ028>031-037-038-043-044-100830-
Johnson KS-Wyandotte KS-Miami KS-Leavenworth KS-Platte MO-Cass MO-
Ray MO-Carroll MO-Johnson MO-Lafayette MO-Jackson MO-Clay MO-
251 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...NORTHERN MIAMI...
SOUTHEASTERN LEAVENWORTH...JOHNSON...NORTHERN CASS...SOUTHERN CLAY...
SOUTHERN RAY...SOUTHWESTERN CARROLL...LAFAYETTE...SOUTHEASTERN
PLATTE...JACKSON AND WESTERN JOHNSON COUNTIES UNTIL 330 AM CDT...
At 250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kearney to near Spring Hill. Movement was
east at 65 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone,
Grandview, Belton, Prairie Village, Raymore, Gardner, Warrensburg,
Grain Valley and Lansing.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 57.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 20.
Interstate 35 in Kansas between mile markers 200 and 235.
Interstate 29 between mile markers 0 and 12.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 27, and between mile
markers 45 and 83.
Kansas Turnpike between mile markers 219 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern and east central Kansas...and central, north central and
west central Missouri.
LAT...LON 3893 9506 3930 9486 3930 9343 3927 9345
3929 9348 3920 9348 3864 9377 3863 9506
TIME...MOT...LOC 0750Z 270DEG 58KT 3935 9444 3878 9481
LeightonSpecial weather statement, Jul 10, 3:11 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
311 AM CDT Sat Jul 10 2021
MOZ005>007-014>016-021>024-029>031-100900-
Putnam MO-Ray MO-Livingston MO-Linn MO-Harrison MO-Sullivan MO-
Clay MO-Grundy MO-Carroll MO-Mercer MO-Clinton MO-Daviess MO-
Caldwell MO-
311 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINN...GRUNDY...MERCER...
WESTERN SULLIVAN...CARROLL...EASTERN HARRISON...LIVINGSTON...
DAVIESS...NORTHEASTERN CLAY...SOUTHEASTERN CLINTON...WESTERN
PUTNAM...RAY AND CALDWELL COUNTIES UNTIL 400 AM CDT...
At 311 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Leon to near Missouri City.
Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Excelsior Springs, Cameron, Chillicothe, Kearney, Trenton, Richmond,
Carrollton, Bethany, Lawson, Hamilton, Gallatin, Princeton, Braymer,
Norborne, Polo, Jamesport, Ridgeway, Meadville, Holt and Hale.
This includes Interstate 35 in Missouri between mile markers 34 and
51, and between mile markers 60 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central, north central, northwestern and west central Missouri.
LAT...LON 3928 9341 3929 9348 3928 9350 3928 9436
3952 9430 3975 9421 4058 9397 4058 9309
TIME...MOT...LOC 0811Z 274DEG 37KT 4064 9372 3926 9421
LeightonSpecial weather statement, Jul 10, 3:32 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
332 AM CDT Sat Jul 10 2021
KSZ057-MOZ030>032-037>039-043>045-053-054-100915-
Miami KS-Bates MO-Cass MO-Ray MO-Carroll MO-Johnson MO-Saline MO-
Chariton MO-Lafayette MO-Pettis MO-Henry MO-Jackson MO-
332 AM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI...SOUTHERN
CHARITON...CASS...NORTHWESTERN HENRY...NORTHERN BATES...NORTHERN
PETTIS...SOUTHERN RAY...SOUTHWESTERN CARROLL...SALINE...LAFAYETTE...
EASTERN JACKSON AND JOHNSON COUNTIES UNTIL 415 AM CDT...
At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hardin to near Kingsville to near Osawatomie.
Movement was east at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Independence, Lee's Summit, Blue Springs, Sedalia, Raymore,
Warrensburg, Marshall, Grain Valley, Harrisonville, Pleasant Hill,
Oak Grove, Richmond, Paola, Odessa, Greenwood, Higginsville,
Lexington, Peculiar, Osawatomie and Louisburg.
This includes Interstate 70 in Missouri between mile markers 19 and
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central, north central and west central Missouri.
LAT...LON 3847 9507 3849 9506 3885 9438 3930 9420
3929 9285 3876 9314 3840 9403
TIME...MOT...LOC 0832Z 271DEG 46KT 3927 9385 3879 9410 3850 9500
LeightonThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:01 PM CDT | Special Weather Statement | EAX | Schuyler | 44 min |
| Jul 9, 8:10 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 35 min |
| Jul 9, 8:37 PM CDT | Special Weather Statement | EAX | Grundy | 38 min |
| Jul 9, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 46 min |
| Jul 9, 8:50 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 40 min |
| Jul 9, 9:18 PM CDT | Special Weather Statement | EAX | Linn | 42 min |
| Jul 9, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 52 min |
| Jul 9, 9:26 PM CDT | Special Weather Statement | EAX | Adair | 49 min |
| Jul 9, 9:36 PM CDT | Tornado Warning | EAX | Adair, Macon | 12 min |
| Jul 9, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 38 min |
| Jul 9, 10:44 PM CDT | Special Weather Statement | EAX | Linn, Macon, Randolph, Sullivan | 46 min |
| Jul 9, 10:51 PM CDT | Special Weather Statement | EAX | Harrison | 39 min |
| Jul 9, 11:28 PM CDT | Special Weather Statement | EAX | Linn, Randolph | 47 min |
| Jul 10, 12:04 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Macon, Randolph | 41 min |
| Jul 10, 12:53 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 52 min |
| Jul 10, 1:37 AM CDT | Flash Flood Warning | EAX | Adair, Sullivan | 8 hr |
| Jul 10, 1:40 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 50 min |
| Jul 10, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 46 min |
| Jul 10, 2:09 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 51 min |
| Jul 10, 2:28 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Daviess, DeKalb and 2 more | 47 min |
| Jul 10, 2:32 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison, Nodaway and 1 more | 43 min |
| Jul 10, 2:35 AM CDT | Flash Flood Warning | EAX | Linn, Macon | 7 hr |
| Jul 10, 2:51 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 39 min |
| Jul 10, 3:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Daviess, Grundy, Harrison, Livingston and 2 more | 49 min |
| Jul 10, 5:30 AM CDT | River Flood Warning | EAX | Chariton, Macon | 3 days |
| Jul 10, 5:30 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jul 10, 5:30 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 2 hr |
| Jul 10, 7:46 AM CDT | River Flood Warning | EAX | Howard | 13 hr |
| Jul 10, 8:27 AM CDT | Special Weather Statement | EAX | Bates | 48 min |
| Jul 10, 8:47 AM CDT | Flash Flood Warning | EAX | Bates, Cass | 3 hr |
| Jul 10, 9:45 AM CDT | Areal Flood Advisory | EAX | Adair, Linn, Macon, Sullivan | 4 days |
| Jul 10, 3:47 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| Jul 10, 5:07 PM CDT | Special Weather Statement | EAX | Holt | 38 min |
| Jul 10, 6:06 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton, Daviess, DeKalb, Gentry | 39 min |
| Jul 10, 6:18 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 27 min |
| Jul 10, 6:25 PM CDT | Special Weather Statement | EAX | Jackson | 50 min |
| Jul 10, 6:47 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte | 43 min |
| Jul 10, 5:45 PM CDT | Special Weather Statement | EAX | Wyandotte | 45 min |
| Jul 10, 6:39 PM CDT | Special Weather Statement | EAX | Leavenworth | 51 min |
Nearby
Special Weather Statements in Missouri, 2021Special Weather Statements in Kansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.